Top answers from doctors based on your search:
Disclaimer

what causes easy bruising in young women

A 55-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
See below: Visit this site for information on this topic: https://www.mayoclinic.org/healthy-lifestyle/healthy-aging/in-depth/easy-bruising/art-20045762 Wish you ... Read More
Dr. Heidi Fowler
25 years experience Psychiatry
Bruising: There are many possible reasons. Like taking aspirin, corticosteroids, antidepressants, anticoagulants, ginkgo biloba, ginseng, garlic, ginger or saw ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 40-year-old member asked:
Dr. Ayo Adu
Dr. Ayo Adu answered
14 years experience Sports Medicine
Low platelets: A low platelet count can account for this. This would require blood work to be evaluated.
9
9 thanks
A 35-year-old member asked:
Dr. Jeffrey Sider
39 years experience Sports Medicine
Blood thinners: Meds such as coumadin, (warfarin) placid, Aspirin and nsaids can all thin your blood making bruising fairly easy.
A 33-year-old member asked:
Dr. Yash Khanna
57 years experience Family Medicine
Easy Bruising: Easy bruising can be due to fragility of superficial blood vessels, or due to some defect in clotting mechanism of blood.It can be due to low platlet ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Adam Bodian
35 years experience Dermatology
Maybe what you take: Bruising of the skin has many causes. Medications such as aspirin, Coumadin (warfarin) or Plavix can. Supplements like vit e, fish oil and ginko may ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Gurmukh Singh
49 years experience Pathology
Vacular fragility: The blood vessels are more fragile in older people and loss of elasticity of the skin leads to loss of support to blood vessels. These two combine to ... Read More
A 19-year-old member asked:
Dr. Bruce Prager
42 years experience Sports Medicine
Depends: Easy bruisability can be caused by several reasons. First are you taking Aspirin or Aspirin like products. Not to alarm you, but it is one of the ea ... Read More
6
6 thanks
A 24-year-old member asked:
Dr. Steven Saunders
43 years experience Internal Medicine
Bruising: May simply be delicate thin skin, but can possibly be a disorder of blood or clotting. See your doctor.
1
1 thank
A 20-year-old female asked:
Dr. Carlo Hatem
25 years experience Pulmonary Critical Care
Trauma: Low platelets, blood thinners, anti platelet medications (such as aspirin) and steroids. If you are not taking medications, and have not had recent tr ... Read More
A 20-year-old female asked:
Dr. Charlene Sojico
41 years experience Pediatrics
Need more : Information. They could very well be from bug bites as everyone's skin is different and everyone reacts in different ways. Some are very sensitive. Al ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month